MathSciNet Relay Station
MathSciNet bibliographic data
MR289977 35.80
Karp, S. N.; Shamma, S. E. A generalization of separability in boundary value problems. SIAM J. Appl. Math. 20 1971 536–546.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement